Volume 18, Issue 2 (5-2021)                   jor 2021, 18(2): 59-73 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pourofoghi F, Darvishi Salokolaei D, Saffar Ardabili J. A New Approach to Find the Solution of Transportation Problem with Grey Parameters. jor 2021; 18 (2) :59-73
URL: http://jamlu.liau.ac.ir/article-1-1983-en.html
Department of Mathematics, Payame Noor University, Tehran, Iran
Abstract:   (1509 Views)
In the real world, determining the exact amount of supply and demand in transportation problems due to changing economic conditions may be difficult; but we will be dealing with inaccurate data when transporting essential goods in the event of natural disasters or the movement of military equipment during a war. In this case, in order to deal with data uncertainty and proper description of the parameters in the transport problem, we will need new approaches. One approach is to use grey systems theory and grey parameters in modeling such problems. Accordingly, in this paper, a new approach to solve the problem of grey transport is introduced, which determines the answer as grey numbers without the need to whiten the parameters with an approach based on comparing gray numbers. As a result, the uncertainty of the input data will be well reflected in the obtained answers. To show the efficiency of the proposed method, examples are given and solved with the proposed method.
Full-Text [PDF 824 kb]   (509 Downloads)    
Type of Study: Research | Subject: Special
Received: 2020/05/7 | Accepted: 2020/12/2

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.